MathSciNet Relay Station
MathSciNet bibliographic data
MR1425578 (97m:58041) 58E10 (35K55 53A04)
Chow, Bennett; Tsai, Dong-Ho Geometric expansion of convex plane curves. J. Differential Geom. 44 (1996), no. 2, 312–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement